# SDR AALA20141113016

- Difficulty date: November 7, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 74,552 hours, 39,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CRACK AT LOWER AFT CORNER OF FWD AIRSTAIR DOOR CUT OUT.  REPAIRED SKIN IAW SRM 53-05-00 FIG 57A & AARD 51-60-00-02.
